# SDR CA070131003

- Difficulty date: January 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,738 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT UPON APPROACH FLAPS 8 DEGREES WERE SELECTED OKAY. UPON FLAP 20 DEGREE SELECTION, THE FLAPS DID NOT MOVE AND THE FLAP FAIL CAUTION LIGHT ILLUMINATED. THE FLAPS LOCKED AT 8 DEGREES. THE AIRCRAFT IS CURRENTLY IN LINE, MAINTENANCE IS TROUBLESHOOTING.(TC NR 20070131003)
